If You Think You Have Gyno: Click Here
08-13-2009 11:19 AM
08-13-2009 11:21 AM
isnt Epi a steriod itself, how would that counter, also is it more effective than a SERM
08-13-2009 11:23 AM
read that link I posted...and Epi can counteract the effects of gyno, thus removing it
08-13-2009 03:11 PM
is it dangerous to buy another steriod to counter it
08-13-2009 04:05 PM
DO A SEARCH AND READ. LEARN INFO YOURSELF
08-17-2009 09:01 PM
This is hillarious!!!! I just went through this whole thread and no nobody seems to want to answer these questions. Lol.
It's also funny cuz no ones seems to want to Read. Or see a dr.
09-05-2009 04:49 PM
Will formastane and I3C combined help with gyno symptoms?
09-05-2009 05:54 PM
just verifying... so the only way something can be gyno is if its hard and painful right? otherwise if its fleshy its fat? great thread though!
09-05-2009 09:43 PM
Im pretty sure any unusual feeling or touch is gyno
Originally Posted by dustin06MR
09-06-2009 01:43 AM
No Tom, as noted Gyno is not itchy or puffiness. Gyno is painful and will have harder lumps under the nipple.
Originally Posted by KgTomCat
09-06-2009 02:42 AM
sorry, when I said unusual feeling I implied everything from tenderness to pain
Originally Posted by delsolrob
09-11-2009 10:33 AM
well i went to 2 different doctors and neither of them would give me any help or med for my soar nip( which have huge knots under my nips and they are puffy ) I have been off the PH that gave me gyno for 3 months now and have also took tamoxifen 1 month after getting off the PH. Why didnt the tamoxifen help with the puffy soar and konts in my nips??? Can anyone please give me some help here in what to do?? thanks guys
09-13-2009 12:08 AM
my brother i get gyno w/ 1 stick of AAS so i know the feeling and its miserable, here is what you must do:
letro ed @ 2.5mg
cabergoline e3d @ .5mg
you may want to add clomid as well to avoid very low libedo and it also will bring back your natty test levels.
pm me for any more info good luck brother!
09-14-2009 08:26 AM
ok thanks man, i will try that. I am really mad at my doctor right now cause i just got another bill from d hospital from my ultrasound. I only did the ultrasound to make my doctor happy, i thought he would then help me but he said only time would make me better, i think he is full of ****!!! I see people on here say go see a doctor, but what is a doctor going to do?? My doctor said no man has ever been written a scrip for tomixfen.
09-15-2009 04:20 AM
well i tried everything to get rid of gyno too... well not everything but i did use 2 bottles nolva 1 letro (could had been bunk) 1/2 epi and then i decidied to try topical formestane and within a couple of days soreness dropped massively and the size is already less than half the size it was in like a week of use... worked for me anyway
09-15-2009 08:49 AM
Ok thanks guys for your help, i will look into getting some letro or to. formestane and let yall no if it helped me or not. All i am looking for is to get rid of these hard knots behind my nips, i dont have big tits or man boobs just hard and soar knots. Some people say i will never get rid of the hard knots because its scar tissue( thats what my doctor told me). but im not giving up yet!
09-18-2009 08:25 AM
ok my topical formestane came in yesterday and i started taking it last night, so maybe i will reduce the size of my nip knots soon! Im keeping my fingures crossed this time.
10-12-2009 06:35 PM
I bet you'll get some relief for a little while, but I doubt it will provide a permanent fix...I used topical form for this purpose, but I got rebound while I was still using the formestane
Originally Posted by jgun
right now I'm back to running nolva...I'm a week in at 40mg ED and the pain is almost gone! I'm hoping this will be gone in a month...or at least sig reduced!!!
10-13-2009 01:47 PM
Ok im on day 25 of formestane and now im tapering off of it, but the great news is my nips are still soar and i still have knots, ha ha im thinking i will have this problem from now on. the formestane did not help any at all. Im done taking anything but a protein shake. I will never take anykind of PH again!! Not even a test booster
10-16-2009 06:18 PM
So after reading this thread I think I may have pseudogynecomastia. I did a cycle of epistane and 11-oxo a few months back and used Tamoxifen citrate at 20mg/day for 30 days and BioForge for PCT. Finished PCT about 6 weeks ago. Cycle went good and so did PCT but the last few days I've been noticing some irregularities with my pecs. If I feel my pec completely relaxed it feels normal. No lumps or anything. However, if I flex my pec and check again I can notice multiple small lumps or nodules above my nipple. Here is a picture of the area where I can find these lumps:
Again, since I just started feeling them when I flex my pec I'm not sure if they've always been there of if they are new. Just to clarify, there are no lumps directly behind my nipples and the lumps above my nipple are not painful or even tender. Another thing to note is that my pec looks completely normal. It is not misshapen and my nipples are not puffy. I'm at around 9% BF right now as well and these lumps are not noticeable at all through the skin.
I'm curious to see what you guys think this might be. By the description from the OP it sounds to me like Pseudogynecomastia. I think my best bet would be to start on a low dose of tamoxifen citrate, maybe 10mg/day, for a few weeks and see if it helps.
Similar Forum Threads
By nycste in forum General Chat
Last Post: 10-26-2007, 06:34 PM
By NPursuit in forum General Chat
Last Post: 09-30-2004, 08:24 AM